Clonidine and norvasc

Common Questions and Answers about Clonidine and norvasc

catapres

Norvasc 10 mg 1 x day was prescribed to take instead of Clonidine .1mg 2 x day. However, the Norvasc is not working after 12 hrs. My B/P is 150/113 12 hrs after taking the norvasc. Can I take a clonidine .1 mg along with the norvasc?
Hi, Im already taking Norvasc 5 Mg and Lisinopril 12.5 Mg for my Hypertension. My Dr. wants to bring in another Blood Pressure pill ( clonidine) If i spelled that right. Do any of you all take this combo?? Just wondering if all of these made your blood pressure drop too low? Thanks for input!
My bp soon came down to 90/70s. I was told to stop Norvasc and then Lopressor. I watched for a rebound but my bp and pulse were within a normal range for a few weeks without them. I continued to check my bp about every day. One day a relative said something very cruel to me at the exact moment I was taking my bp. My diastolic was 110, but systolic and pulse were normal. My diastolic wouldn't come down so I took Clonidine (as my dr had prescribed for an emergency.
Symptoms are shortness of breath, swelling in the legs, chest discomfort and palpitations and increased fatigue. Treatment is usually medical and in severe cases heart transplant. About a third of patients get worse with some going on to transplant. Another third stay the same and are managed well with medical therapy and the rest get better. With cardiomyopathy due to high blood pressure the treatment is lowering of the blood pressure.
My BP spikes to 160/95 sometimes during anxious times and then I have been instructed to take clonidine 1 mg on those days also. My nephrologist seems happy with these readings and what I am doing. Stress test 2 yrs ago was normal and so are EKGs, no immediate family history of heart problems - two paternal uncles with heart attacks in late 40's (they were smokers - I have never smoked).
Also she is submaximal doses of multiple medications, norvasc, toprol, and clonidine. I would pare them down to one, maximize it, then add another and maximize it. It might help keep you more steady through the day.
ER sent me home told me to take a norvasc when I got home then to start taking it in the AM. Next morning I felt awful so my GP told me stop norvasc and started me on clonidine.1mg but take only if bp is above 140. I was fine all week and then today mid morning another spike... 170/100 I waited about half an hour for it to come down on it's own and then took half a clonidine. What concerns me is how can I go about my daily life if something like this is going to hit me out of the clear blue.
( My Bp at home runs around 190/145 plus) I take valturna 300/325mg, coreg 25mg, spironolactone 100mg, hydralazine 100mg, norvasc 10mg, imdur 120mg, clonidine 0.3mg, plavix, aspirin, carafate and dexilant, and a anti nausea med. some of which I take several times a day, some how I feel that my bp is reacting negatively to all the meds.
10/25/64 BP ~ 150/85 Meds Atenolol 300mg; Clonidine 0.
clonidine .2 mg, three times a day; and atacand 16 mg, twice a day. My blood pressure is still running about 170/100. Is it usual to take so much medicine for bp? Are there other mediciations you might know of that could help? My doctor seems unsure as to what to do. I feel he is just making a guess when he prescribes. We have also tried Cartiziam 240 mg, twice a day (It did no good and my blood pressure remained over 200/130 while I was taking it.
I forgot to tell you the patch too causes me to have red welts and itching like crazy but only for about 2 days and I don't say anything to the doctor about it, I don't want the oral clonidine, I'm taking all this other stuff orally this is enough for my stomach and liver besides they gave me oral Clonidine at the ER with ZERO results and then they finally put me on a beta blocker IV which brought the BP down almost instantly, but they waited 4 hrs to hook me on this bag don't know why I kept on
and then things start up again. I also have hypertension and take atacand, norvasc, and clonidine for it. I am at a loss as to what to do. I've had a stress/echo and a couple of echocardiograms and have been told that things look good. My refraction rate is 60% and I've been told that is wonderful. So, why do I have my heart skipping beats? It is scaring me and then that adds to my anxiety which I am sure doesn't help.
Since I had to see our good ole buddy, he raised my lotrel dosage, added Lipitor, hctz (fluid pill),Bystolic, and clonidine. With all these meds I could not get out of the bed Friday and Saturday because my blood pressure was running a constant 70/40. My husband was wonderful. He could tell how scared I was when I saw how low it was going and sat with me the entire weekend. That is something special when he gives up Saturday night at the speedway.
Hi, my mom is 75 and has had high blood pressure since her early twenties. Her former current meds became ineffective, and we had to change them last year. We had a really tough time because she had allergic reactions to some of the newly introduced meds. Following is a list and dosages of her current medications: Clonidine Hydrochloride 0.
then i spent 3 more day in the hospital, because they had to regulate the meds, and my blood pressure was low 70/40's, and i had the worst headaches from the nitro patch! iam now on 120 mgs of imdur (a nitro) and 2.5 mgs of norvasc (a calicum channel blocker) twice a day i take both. its been almost a month and they are still adjusting meds but i went back to work a week ago and have good days and bad days with the spasms. my heart rate is normal 56-60 for me.
Acebutolol - Sectral Atenolol - Tenormin Betaxolol - Kerlone Bisoprolol - Zebeta, also sold as Ziac Carteolol - Cartrol Carvedilol - Coreg Labetalol - Normodyne, also sold as Trandate Metoprolol - Lopressor, also sold as Toprol Nadolol - Corgard Penbutolol - Levatol Propranolol - Inderal, Inderal LA Timolol - Blocadren Calcium Channel Blockers Calcium channel blockers can reduce blood pressure by dilating the arteries and, in some cases, reducin
I am on 4 different BP meds. Hyzaar, Atenolol, Norvasc, and Clonidine. When I take them all as directed, I get this heaviness around my shoulders, arms and neck and its hard to breathe. Feels like i have an elephant on me. I have been monitoring my own BP at home and it ranges from 148/80ish to 200ish/100ish. Recently, (last few days) I have been taking Lexapro for severe depression. My problem now is...my blood pressure remains high, but my pulse rate I have seen dip down as low as 43.
I would alsot try to get you off minoxidil and clonidine, as I dont frequently use them. clonidine must be titrated off or else you can get a rebound effect on your hypertension. Side effects of out of control hypertension include myocardial infarction, stroke and heart failure. Not taking medicine or trying to control your blood pressure should not be an option. Side effects of the medicines are available on medincine sheets from your pharmacy and are too numerous to list.
158/105 was the highest I think. I've been clean over a year now, and have to take Norvasc AND Losartan. Neither of them alone will take care of it, but together they do pretty good. I am now down to about 120/90 which is tons better than where I was before. My opinion is that you should most definitely keep an eye on it...I felt pretty bad, drug down, headaches more often than not, and just bad in general. It took several different BP meds to get me where I needed to be.
I take 800 mg Labetalol, 340 Diovan, .2 Clonidine, 40 Furosemide daily. I cough from ACE inhibitors, swell from Norvasc & Hydralazine floored me. What other meds can I add to this or change? What more can I do to lower my BP and keep it down. Other than the obvious common sense remedies. My createnine goes between 1.7 & 2.0 for the last year. BUN between 38 & 58. I've been getting Epogen shots every 3 wks since July '03...that part of the kidneys failed first. But why?
MedHelp Health Answers